# SDR FDEA201509242938

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 565 hours, 11,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FUME EVENT ON ENG START.  WHEN TRANSFER FROM ACFT TO APU AIR, EXPERIENCED STRONG ODOR OF DIRTY SOCK OR MOLDY CHEESE.  WHEN STARTING ENG 1, EXPERIENCED STRONG PETROLEUM SMELL.  CREW WILL SUBMIT FLIGHT SAFETY REPORT FOR FUME EVENT.  DID APU RUN AS PER MD11 JRH.  RAN ALL PACK AS PER AMM 21-53-00-2.  NO ABNORMALITIES NOTED IN THE COCKPIT.  INSPECTED INSIDE THE DUCT AND THE APU LOAD BLEED VALVE REF AMM 36- 16-02-4.  NO ABNORMALITIES NOTED.  RAN NR 1 ENG AS PER MD11 JRH.  NO ABNORMALITIES NOTED IN THE COCKPIT.  AS A PRECAUTION, REPLACED ALL THREE PACKS COALESCER BAGS AS PER AMM 21-54-05-2.  LEAK CK GOOD.  A/C OK FOR SERVICE.
